# SDR ASAA2023063044337

- Difficulty date: June 30, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 70,274 hours, 36,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CARGO TRACK AT RBL 18 FROM STA 787 TO STA 847 CORRODED. GROUNDED - YES. REMOVED AND REPLACED NEW AFT CARGO PIT CARGO TRACK AT RBL 18 FROM STA 787 TO STA 847 IAW B737-700 SRM 51-40-02-0G-0.W= 1" O= .070" R= .052" L= 1" D= .018".
